Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 6, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Mar 19, 2021, 10:30 AM CDT for Muskogee County, Oklahoma. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2021, 10:30 AM CDT (15:30 UTC)
- Expired
- Mar 21, 2021, 8:04 AM CDT
- In force
- 46 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2).
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
784
WGUS84 KTSA 191530
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
1030 AM CDT Fri Mar 19 2021
...The National Weather Service in Tulsa has issued a Flood Advisory
for the following rivers in Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-200330-
/O.NEW.KTSA.FL.Y.0006.210319T1530Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 AM CDT Fri Mar 19 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for
the Arkansas River near Muskogee.
* From this morning to Sunday morning.
* At 10:00 AM CDT Friday the stage was 26.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is nearing a crest of 27.0 feet this
afternoon, which is right at action stage. The river will
fluctuate near action stage thru the day on Saturday, before
falling below action stage Saturday night.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$
Lacy6 follow-up statements
528
WGUS84 KTSA 191927
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
227 PM CDT Fri Mar 19 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-200730-
/O.CON.KTSA.FL.Y.0006.000000T0000Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
227 PM CDT Fri Mar 19 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Sunday morning.
* At 2:00 PM CDT Friday the stage was 26.76 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is nearing a crest of 27.0 feet late this
afternoon, which is right at action stage. The river will
fluctuate near action stage thru the day on Saturday, before
falling below action stage Saturday night.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$663
WGUS84 KTSA 200053
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
753 PM CDT Fri Mar 19 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-201400-
/O.CON.KTSA.FL.Y.0006.000000T0000Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
753 PM CDT Fri Mar 19 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Sunday morning.
* At 7:00 PM CDT Friday the stage was 26.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is nearing a crest of 27.0 feet early this
evening, which is right at action stage. The river will fluctuate
near action stage through the day on Saturday, before falling
below action stage Saturday night.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$734
WGUS84 KTSA 201318
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
818 AM CDT Sat Mar 20 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-210130-
/O.CON.KTSA.FL.Y.0006.000000T0000Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT Sat Mar 20 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Sunday morning.
* At 8:00 AM CDT Saturday the stage was 26.8 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will continue to fluctuate near action stage
at 27 feet thru the day today. The river is then expected to drop
below action stage tonight and continue falling thru the middle of
next week.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$
Lacy234
WGUS84 KTSA 201904
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
204 PM CDT Sat Mar 20 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-210715-
/O.CON.KTSA.FL.Y.0006.000000T0000Z-210321T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
204 PM CDT Sat Mar 20 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Sunday morning.
* At 1:00 PM CDT Saturday the stage was 26.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will continue to fluctuate near action stage
at 27 feet thru this evening. The river is then expected to drop
below action stage tonight and continue falling thru the middle of
next week.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$534
WGUS84 KTSA 210057
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
757 PM CDT Sat Mar 20 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-211300-
/O.EXT.KTSA.FL.Y.0006.000000T0000Z-210321T1800Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
757 PM CDT Sat Mar 20 2021
...The Flood Advisory is now in effect until early tomorrow
afternoon...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Sunday afternoon.
* At 7:00 PM CDT Saturday the stage was 26.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to rise to a crest of 27.0 feet
just after midnight tonight.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$
RBD707
WGUS84 KTSA 211304
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
804 AM CDT Sun Mar 21 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-211415-
/O.CAN.KTSA.FL.Y.0006.000000T0000Z-210321T1304Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
804 AM CDT Sun Mar 21 2021
...The Flood Advisory for the Arkansas River near Muskogee has been
cancelled...
The Flood Advisory is cancelled for
the Arkansas River near Muskogee.
* At 7:00 AM CDT Sunday the stage was 26.7 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to fluctuate just below action
stage around 26.7 feet thru the day today. The river is then
expected to fall further after midnight to around 25.8 feet on
Monday. Therefore, the advisory will be canceled.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$
LacyWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Mar 19, 10:20 AM CDT, 10 minutes earlier.
Area forecast discussion, Mar 19, 10:20 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1020 AM CDT Fri Mar 19 2021 ...UPDATE... .DISCUSSION... At mid morning...cloud cover continued to push southward and remained over far Southeast Oklahoma. Elsewhere across Eastern Oklahoma and Northwest Arkansas...mostly clear conditions were common as surface high pressure continued to filter into the region. Through this afternoon...mostly sunny skies are expected to be common over the CWA with north to northeast winds 5 to 15 mph. The exception may be along the Red River where some scattered cloud cover could hang on into the afternoon hours. Overall though...these condition with the angle of the March sun will allow for max heating today with highs warming into the 60s for most locations. For the morning update...have added a slight increase in high temps with the NBM usually on the cool side with mostly sunny days. Otherwise...have added minor tweaks to hourly temp/dewpoint/sky/wind grids to account for latest trends/obs. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 33 67 44 / 0 0 0 0 FSM 65 34 67 41 / 0 0 0 0 MLC 64 34 69 43 / 0 0 0 0 BVO 61 30 65 41 / 0 0 0 0 FYV 61 27 66 39 / 0 0 0 0 BYV 59 31 63 40 / 0 0 0 0 MKO 62 34 65 42 / 0 0 0 0 MIO 59 30 64 42 / 0 0 0 0 F10 63 34 68 42 / 0 0 0 0 HHW 64 36 66 41 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20 LONG TERM....30
Hazardous weather outlook, Mar 19, 4:31 AM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 431 AM CDT Fri Mar 19 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-200945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 431 AM CDT Fri Mar 19 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. No hazardous weather is expected through Tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...No Hazards. SUNDAY...Very High Fire Weather Potential...High Wind Potential. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY...No Hazards. WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... The fire weather danger will increase on Sunday as southerly winds increase in advance of an approaching storm system. Gusty south winds will combine with unseasonably warm temperatures and afternoon relative humidity values near 35 percent to increase the fire weather danger Sunday afternoon. The chances of showers and a few thunderstorms will increase on Monday and continue through Tuesday as a storm system moves through the region. More showers and storms are forecast for Wednesday and Thursday as another storm system affects the area. weather.gov/tulsa contains additional information.
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.